# SDR ASAA0995233

- Difficulty date: April 23, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50403
- Part serial: 000816
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT UPPER TRAILING EDGE LOWER SURFACE CHAFING AT I/B CORNER.  PER EA 900 STEA 01140 ACCOMPLISHED REPAIR IAW ER 09 2242 HAS BEEN COMPLETED.
